# SDR DALA2016112809293

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 64,954 hours, 46,752 cycles
- Engine: Pwa JT8*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, APPROACHING 5000 MSL, LOST OIL PRESSURE AND RIGHT ENGINE HAD SEVERE VIBRATIONS, LOSS OF RIGHT HYDRAULIC SYSTEM. VIBRATIONS STILL PRESENT ON WINDMILLING ENGINE. RETURNED FOR SINGLE ENGINE LANDING. NR 2 ENGINE WAS REPLACED.
